| Catalog Number |
NOD10LPT |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided ascites drainage procedure using the navarre opti drain drainage catheter.After the drainage was completed, a fracture was noted in the drainage tube connector.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, two photos were provided and reviewed for two devices.The first photo shows the partial view of the catheter implanted in the with attached hub.The hub was noted to be cracked and also highlighted in the photo.The second photo shows the partial view of the catheter implanted in the with attached hub.The hub was noted to be cracked and also highlighted in the photo.Hub break was leading to leak for both the devices.Therefore, the investigation is confirmed for the reported catheter connector fracture and leak issues for both the devices.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided ascites drainage procedure using the navarre opti drain catheter.After the drainage was completed, a fracture was noted in the drainage tube connector.The procedure was completed using another device.There was no reported patient injury.